# SDR FDEA201407021607

- Difficulty date: July 2, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50857
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 688 - 710 RBL 24.75 SEAT TRACK BOTTOM FOUND CORROSION.  CORROSION REMOVED AS PER SRM 51-10-02 REV 112.  REWORKED AREA CLEANED UP DEPTH OF 0.065" FOUND EXCEED 0.040" LIMIT AS PER SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 REV 112.  SEAT TRACK REPAIR CARRIED OUT FROM STA 688 TO STA 750 RBL 24.75 AS PER SRM 53-00-52 OPTION 1 REPAIR 1 FIG 201 REV 112.  REPAIR CLASSIFIED AS MAJOR.
